# SDR CA111001001

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft time: 4,314 hours
- Engine: Pwa PW305A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Condition: Damaged
- Location: Mlg
- Component: Main Wheel, 5011740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED A NEW TIRE ON AN O/H EXCHANGE WHEEL ASSY.  ON THE SIDE WALL, NOTICED A 3" CRACK .2500" DEEP ON THE SIDE WHICH FACES THE BRAKE ROTOR SIDE.
